# SDR 95FDEA01699

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fittings
- Condition: Cracked
- Location: Bs 740-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL STRINGER END FITTINGS AT STA 870 TO 740 CRACKED ON INNER LANDING STR 8 RT AND LT MPN'S 69-16380-3 AND 69-34593-1.
